| Model Number |
693558 |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); Fracture (1260); Over-Sensing (1438); Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Codes |
Shock from Patient Lead(s) (3162); Medical device site infection (4845)
| Date of Event |
01/16/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Continuation of d10: ddmb1d1 icd implanted (b)(6) 2020.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the implantable cardioverter defibrillator (icd) system was explanted and replaced due to vegetation on the right ventricular (rv) lead.The rv lead exhibited intermittent noise, non-physiologic/sensing integrity counters (sic) and a suspected lead fracture.The patient received an inappropriate shock and therapies were turned off.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Product event summary: the distal portion of the lead was returned and analyzed.The lv1/distal conductor was fractured in-vivo in the anchoring sleeve area.The distal conductors were fractured at 18.5 cm.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.